Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can persistent penile and skin-hair erections be prevented?

Answered by
Dr.
Dr. Saddiq Ulabidin

General & Family Physician

Practicing since :2011

Answered : 1754 Questions

default
Posted on Tue, 8 May 2018 in General Health
Question: Going to the dermatologist later. How do I prevent erections
doctor
Answered by Dr. Saddiq Ulabidin 30 minutes later
Brief Answer:
Explanation needed

Detailed Answer:
Hi! Welcome to Healthcaremagic! Thanks for sharing your concerns with us. Based on the query you have shared, some explanation is needed as you mentioned dermatologist here that whether your concern is repeated penile erections or skin hair erections caused by erect or pilli?

If you are concerned about repeated erections of penis, it's natural physiological phenomenon and is hormones dependant. If you are having abnormally increased libido it may be due to excessive make sex hormones like angrogens due to adrenal or pituitary glands and may need medical therapy with anti androgenic drugs but after a careful review by an endocrinologist.

Hope this has answered your query. If you have any more questions please feel free to ask. Regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Saddiq Ulabidin 36 minutes later
It is penis erection every time and I need to visit due to infection in the genital area bit I always get a female PA at this office and it seems many demos are female. I am not taking viagra or any thing. It just HAPPENS and it is embarrassing
doctor
Answered by Dr. Saddiq Ulabidin 8 hours later
Brief Answer:
You need to get Hormonal profile too

Detailed Answer:
Hi! Thanks for sharing the details. Yes you are right as that seems like a case of increased libido and mostly it is due to Hormonal causes and sometimes it can be attributed to psychological factors like overthinking about sex, or having more fantasies than usual masses and are in some individuals with higher IQ levels.

But hormonal profiling should be done to start with and a detailed endocrinologist review should be sought. I would still suggest that if no pathology is found, the efforts should be made to direct the energies in some other activities and behavioral or motivational therapies rather pharmacological ones should be preferred. Regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Viagra

doctor1 MD

Hi, I m a single, full-time father to three teenaged sons, a successful, work-from-home freelance writer. My life is grand, full of love and happiness. However, about eight months ago, it was like the light s were just turned off on me -- massive fatigue set in, a significant loss in my ability to focus and concentrate, body aches, an occasionally racing heart. I d never had any problems like this before. I went to a doctor, who ran a series of blood tests, which revealed an elevated hematocrit -- not severely elevated, but well above normal. That yielded the diagnosis of polycythemia which, if you know anything about, is a condition almost always caused by something else. A CT scan of my abdomen revealed a 3-cm gallstone, a 2.7-cm hemangioma on my liver, but everything else looked good. My EKG was good. Everything else was normal. I m set to do a sleep study in a couple of weeks to rule out sleep apnea, a condition I am doubtful that I have. But I feel terrible almost all the time -- severe fatigue, tremendous difficulty concentrating and focusing (and, of course, getting my work done), body aches (especially in the left shoulder), etc. My doctor last week prescribed Vyvanse to help boost energy levels and focus, and that seems to help a little bit, but only a little bit. I m doing my very best to keep it all together for my sons, who have no idea I m feeling this way. In 1992, I had a congenital blockage removed from my right kidney, resulting in function of about 15% on that side. In 2010, I was diagnosed with Chrone’s Disease, but have had no problems – and taken no rela ted medications – since that initial illness. I have suffered for several years with erectile dysfunction, which is treated, usually effectively, with Viagra. I am on no other medications, have never had any troubles with depression or anxiety. I am absolutely determined to feel better. I have far too much I want and need to do in this, not least of all raise three good men. By the by, I m a 43-year old male, in good shape, practice yoga regularly (or did, until the last couple months). I would DEEPLY appreciate any thoughts or comments on what the heck might be happening here. Thank you so much.

doctor1 MD

Hello, Dr Shehzad Topiwala! My name is Daniel, and I am seeking your professional advice and expertice. I am 21 years old, male, good health, fit, no smoking or excessive alcohol. I am experiencing low testosterone symptoms such as: no sex drive, ED, depressed mood, etc. My sex life is almost non-existent. I am 21 years old, and should not be dealing with problems like these. The blood work done with my doctor, all came back within the normal range, and my doctor tells me everything is like it should be, yet I don’t feel like it is. I have gotten a copy of my results and did some research online. Aberrantly my T-levels at 14,5 nmol/L (around 350-400 converted to ng/dl), are in the same range as an average 80 year old… My testosterone levels are not god for a guy my age, and far from optimal. So I went back to my doctor, but now she tells me my symptoms are caused by depression. I admit feeling depressed, but that is a result of my problems, depression is not causing them. And then she continued to prescribe me some Viagra… I am confident in saying that the symptoms I am experiencing are hormone/testosterone related, not psychological. My testosterone levels are low, but not low enough to get treatment, and thereby no chance to get sent of to an expert on the subject. So I am glad I found your internet service. What am I supposed to do? I cannot live like this, life feels so empty at the moment, and I don’t feel youthful at all… Some of my friends tells me that they can masturbate/have sex 3-4 times a day. Me, I need a two-day recharge time after just one “session”. Below are my results, please take a look at them, what do you think? Free T4      18.9 pmol/L 11.0 - 22.0 FSH 3.9 IE/L 1.0 – 12.0 Cortisol 577 nmol/L LH      9.7 IE/L      1.0 – 10.0 Prolactin 156 mIE/L      100 – 400 SHBG      18 nmol/L      15 – 85 Testosterone 14.5 nmol/L 9.0 – 35.0 TSH      0.66 mIE/L      0.30 – 4.2 Estradiol 0.09 nmol/L 00 – 0.16 Free Testosterone 7.1      3.0 – 14.7 I was hoping your profession on this subject could cast some light on my situation. Do you see anything out of the ordinary when looking at my blood test results? I am noticing elevated LH levels, along with the low testosterone, does this mean there could be something wrong with my testicles/leydig cells ? One guy told me that my pituary maby needed a kickstart. And that my T-levels would increase with the use of a drug like arimidex or clomid. To my understanding, these drugs work by increasing the LH levels, thus increasing testosterone. If my leydig cells where not responding well, trying this would be pointless? If possible, I would ask for a detailed response. Thank you in advance. Best regards Daniel

doctor1 MD

I am 65 I had a Prostate Operation about three years ago,
I am on Dutasteride Avodart, one 5mg caps daily, and Betahistine Dihydrochloride tabs 16mg one three times a day. Is it safe for me to take Viapro (Herbal Viagra) while taking the above medication?

doctor1 MD

I had bladder cancer and underwent a surgery to remove the bladder. A neao bladder was created that allowed me to urinate normally. Some prostate was also removed. Since surgery I have lost erection which is causing depression. What can be done to regain erection. Viagra did not work. Thanks a million.

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...

doctor1 MD

Are there any non drug aids for ed? Have tried Viagra with some success but looking for a natural approach.